Breast Augmentation and Recovery

Real Patient Question:

I had my BA done last Thursday (8/27), everything went well, I picked 300cc moderate plus which I think it’s good for me. I have no complain about anything except My stomach is way bigger, I’m feeling bloated even after I tried using laxative. Also, before my surgery I weighted 107lbs, I hardly ate anything after my BA, but I am now 113lbs-114lbs. I wonder what cause all this? And for how long?

Dr. Vu’s Answer:

You are probably suffering from paralytic ileus which is a common condition following anesthesia and is a side effect of narcotic use. Once you are able to ambulate and are off narcotic prescription your bowel movements will return to normal. You may need to take laxatives and increase fiber in your diet until you are regular.

Terms of Use

Please be aware that this is not a secure email network under HIPAA guidelines. Do not submit any personal or private information unless you are authorized and have voluntarily consented to do so. We are not liable for any HIPAA violations. Understand that if you email us, you are agreeing to the use of an unsecured method and understand that all replies will be sent in the same fashion, which you are hereby authorizing.

By checking this box you hereby agree to hold California Aesthetic Center, including it’s doctors and affiliates, harmless from any hacking or any other unauthorized use of your personal information by outside parties. By checking this box, you also agree to receive email communications from California Aesthetic Center.